# SDR SWAA2016050451549

- Difficulty date: March 30, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 62,571 hours, 49,231 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 654948830
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT SPAR, AFT SUPPORT FITTING CRACKED, BETWEEN RSS 218.5 - 229.7, AT NR 5 HOLE.  R & R FITTING IAW EA.
